On Approximation Properties of Baskakov-Schurer-Szasz Operators Preserving Exponential Functions

Yilmaz Ö., Bodur M., Aral A.

FILOMAT, vol.32, no.15, pp.5433-5440, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 15
  • Publication Date: 2018
  • Doi Number: 10.2298/fil1815433y
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.5433-5440
  • Keywords: Baskakov-Schurer-Szasz operators, exponential functions, quantitative results, weighted approximation, MIRAKYAN-TYPE OPERATORS
  • Recep Tayyip Erdoğan University Affiliated: No


The goal of this paper is to construct a general class of operators which has known BaskakovSchurer-Szasz that preserving constant and e(2ax), a > 0 functions. Also, we demonstrate the fact that for these operators, moments can be obtained using the concept of moment generating function. Furthermore, we investigate a uniform convergence result and a quantitative estimate in consideration of given operator, as well. Finally, we discuss the convergence of corresponding sequences in exponential weighted spaces and make a comparison about which one approximates better between classical Baskakov-Schurer-Szasz operators and the recent sequence, too.